MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC INTRALASE TECHNOLOGY PI; OPHTHALMIC FEMTOSECOND LASER

AMO MANUFACTURING USA, LLC INTRALASE TECHNOLOGY PI; OPHTHALMIC FEMTOSECOND LASER
Model Number 0155-1825
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3, a4 and a5: unknown/ not provided.Section d6a: if implanted, give date: not applicable.Section d6b: if explanted, give date: not applicable.Section e1: telephone number : (b)(6).Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported there was presence of hair on the patient interface.It was unknown if there was patient involvement.No further information was provided.
 
Additional Manufacturer Narrative
The product was returned to the manufacturing site for evaluation.Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: feb 4, 2026.Section h3: evaluated by manufacturer: yes.Device evaluation: 1 of the reported 1 opened patient interface was received within original packaging confirming the reported lot number.The cone was not returned.A visual inspection of the returned product did not reveal any debris, loose particles, fibers, or hair.The reported issue could not be confirmed.The complaint issue "foreign material loose" was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.For this lot, all devices meet material, assembly, and performance specifications at the time of product release.No deviations, ncs, or capas were initiated during the manufacturing process for this lot number.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
INTRALASE TECHNOLOGY PI
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23600252
Report Number3012236936-2025-000300
Device Sequence Number10477617
Product Code OOE
UDI-Device Identifier05050474655690
UDI-Public(01)05050474655690(17)270131(10)25142246
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K060372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0155-1825
Device Catalogue Number0155-1825
Device Lot Number25142246
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown